# SDR ASAA2016041916617

- Difficulty date: April 19, 2016
- Submitted: May 6, 2016
- Operation: Air carrier
- Aircraft: N309AS
- Make and model: Boeing 737990
- Aircraft serial: 30857
- Aircraft time: 53,241 hours, 20,696 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 146A81236
- Condition: Corroded
- Location: Bs 794-847
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT, LOWER MAIN SILL WEB IS CORRODED.  ACFT GROUNDED.  REMOVED CORROSION FROM AFT CARGO LOWR SILL WEB ORIGINAL THICKNESS .045" IAW DWG 146A8123, REV F. MATERIAL LOSS .005",  REMAINING THICK .040" FOUND TO BE OUT OF LIMITS IAW SRM 53-60-15-1A-1 FIG 103. TOOL T8225V.  R & R WEB IAW SRM 51-10-02, PARA 9, 51-40-02, AND BAC 146A8340, REV B.
